# SDR CA071016020

- Difficulty date: October 14, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 19,734 hours, 24,834 cycles
- Engine: Allsn 250C30S
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 7630700701041
- Condition: Collapsed
- Location: Fuel Dist
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

(CAN) FUEL HOSE INTERNAL COLLAPSE (TC NR 20071016020)
